Announcement

Collapse
No announcement yet.

Omnipred

Collapse
X
  •  
  • Filter
  • Time
  • Show
Clear All
new posts

  • Omnipred

    (Read my other posts for background)
    So I went to a dry eye doctor, who said she wasn't convinced I had dry eye. Instead she said she's seeing "corneal exhaustion syndrome" or something similar like that. She gave me Omnipred and said to use it 4 times a day for 5 days, then tapering it off (3 times a day, then 2, etc)
    Has anybody used Omnipred?
    It seems that it might be helping slightly. I'm not paying too much attention to my eyes and they don't feel as dry, but there is still uncomfortableness and some pain. (By the way, when that stuff drains down the puncta and into my throat, it tastes extremely FOUL!)
    However, I read that Omnipred can lead to increased intraoccular pressure if used for a long time (10 days or more). I feel like I shouldn't be using it too much..
    I'm going to finally pay a visit to Dr. Latkany this friday, and see what he tells me.

  • #2
    Has anyone used this medication?

    Comment


    • #3
      I have an un-opened bottle, too scared to use it...
      Best of luck to ya...

      Comment


      • #4
        Originally posted by synes89 View Post
        Has anyone used this medication?

        If it's the same as Prednisolone, then I have used it.

        Any steroid has to be used with caution because it can raise pressure in the eye. Months and years are regarded as prolonged periods rather than just 10 days. Your doctor is correct in advising you to taper the drops down.

        Comment

        Previously entered content was automatically saved. Restore or Discard.
        Auto-Saved
        Smile :) Biggrin :D Wink ;) Rolleyes :rolleyes: Tongue :p Cool :cool: Redface :o Confused :confused: Eek :eek: Frown :( Mad :mad:
        x
        Insert: Thumbnail Small Medium Large Fullsize Remove  
        x

        Unconfigured PHP Module

        Collapse

        Working...
        X

        Debug Information